# SDR CALA2025080407251

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 71,794 hours, 32,248 cycles
- Engine: Iae V2522A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG171142
- Condition: Faulted
- Location: Nr 1 Vsv
- Part time: 12,463 hours, 6,202 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 COMPRESSOR VANE.    CHA/CHB VSV ACT/HC/EEC1 FOUND WITH FAULT ACRONYM OF SVATK, REF TSM'S 75-30-00-810-843-A AND 75-30-00-810-845,  PERFORMED TSM 75-30-00-810-805B FOUND ENGINE 1 VSV BOTH CHANNELS DEFECTED. REMOVED AND REPLACED ENGINE 1 VSV REF AMM 75-32-41-400-010A. NO LEAKS NOTED AND ENGINE PASSED HIGH PWR RUNS.
